Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 242, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2011, 12:54 PM MDT for Adams County, Bowman County, North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 12:54 PM MDT (18:54 UTC)
- Expired
- Aug 1, 2011, 1:43 PM MDT
- In force
- 49 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Bowman County, ND
The radar
The Bismarck radar (KBIS), 192 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2236 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KBIS 011854
SVRBIS
NDC001-011-012000-
/O.NEW.KBIS.SV.W.0242.110801T1854Z-110801T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1254 PM MDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
EASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 200 PM MDT
* AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOWMAN HALEY DAM...OR 16 MILES SOUTH OF BOWMAN...AND MOVING
NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GASCOYNE AROUND 120 PM MDT.
REEDER AROUND 130 PM MDT.
BUCYRUS AROUND 140 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4593 10342 4599 10346 4628 10299 4628 10266
4604 10238 4593 10294
TIME...MOT...LOC 1854Z 244DEG 28KT 4597 10328
WIND...HAIL 60MPH 1.00IN
$$
SCHECK2 follow-up statements
879
WWUS53 KBIS 011924
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
224 PM CDT MON AUG 1 2011
NDC001-011-012000-
/O.CON.KBIS.SV.W.0242.000000T0000Z-110801T2000Z/
ADAMS ND-BOWMAN ND-
124 PM MDT MON AUG 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOWMAN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 200 PM MDT...
AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
SOUTH OF REEDER...OR 26 MILES SOUTHEAST OF BOWMAN...MOVING EAST AT 30
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HETTINGER AROUND 150 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING 60 MPH WINDS...AND PING PONG
BALL SIZE HAIL 13 MILES EAST NORTHEAST OF LUDLOW...SOUTH DAKOTA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4593 10328 4615 10307 4617 10253 4605 10239
4604 10239 4593 10294
TIME...MOT...LOC 1922Z 271DEG 27KT 4593 10296
WIND...HAIL 60MPH 1.00IN
$$
SCHECK/HOLLAN491
WWUS53 KBIS 011943
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT MON AUG 1 2011
NDC001-011-011953-
/O.CAN.KBIS.SV.W.0242.000000T0000Z-110801T2000Z/
ADAMS ND-BOWMAN ND-
143 PM MDT MON AUG 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOWMAN AND
SOUTHWESTERN ADAMS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4593 10328 4615 10307 4617 10253 4605 10239
4604 10239 4593 10294
TIME...MOT...LOC 1943Z 271DEG 27KT 4593 10273
$$
SCHECK/HOLLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:40 PM MDT, 14 minutes earlier.
Area forecast discussion, Aug 1, 12:40 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 140 PM CDT MON AUG 1 2011 .UPDATE...TEMPERATURES/POPS && .DISCUSSION...LOW PRESSURE OVER NORTHERN SOUTH DAKOTA WITH A TROUGH ACROSS CENTRAL NORTH DAKOTA. COLD FRONT WILL PUSH THROUGH WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. SOME OF THESE COULD ONCE AGAIN BE SEVERE WITH VERY HEAVY RAIN. MADE SOME ADJUSTMENTS TO RAISE POPS WEST AND NORTH CENTRAL WHERE SHOWERS ARE CURRENTLY FALLING. ALSO LOWERED TEMPERATURES HERE A LITTLE...AS THE INCREASED CLOUD COVER SHOULD KEEP US FROM REACHING FORECAST HIGH TEMPERATURES. && .AVIATION... A COLD FRONT WILL MOVE ACROSS THE CENTRAL NORTH DAKOTA AERODROMES KMOT/KBIS/KJMS BETWEEN 18Z AND 00Z. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT ANYTIME ALONG AND AHEAD OF THE COLD FRONT. SEVERE THUNDERSTORMS LIKELY TO DEVELOP BETWEEN KMOT/KBIS/KJMS THIS AFTERNOON AND EVENING. EXPECTING MAINLY VFR CEILINGS AND VISIBILITIES OUTSIDE OF ANY THUNDERSTORMS. IN AND AROUND SHOWERS AND THUNDERSTORMS...EXPECT POTENTIAL FOR SEVERE WEATHER AND TEMPORARY MVFR TO IFR CEILINGS AND VISIBILITIES. THE SHOWERS AND THUNDERSTORMS WILL WANE THIS EVENING AND SHOULD END BY 06Z TUESDAY. COULD BE SOME PATCHY FOG ACROSS THE WESTERN AERODROMES AFTER 06Z TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ023- 025-034>037-042-045>048-050-051. && TWH
Hazardous weather outlook, Aug 1, 3:57 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 457 AM CDT MON AUG 1 2011 NDZ001>003-009-010-017-018-031-032-040-043-021000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN- GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 457 AM CDT MON AUG 1 2011 /357 AM MDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH LATE THIS MORNING. ALTHOUGH SOME THUNDERSTORMS MAY BE STRONG...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS. A ROUND OF THUNDERSTORMS ARE FORECAST FOR WEDNESDAY INTO WEDNESDAY NIGHT...AND AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212. NDZ023-025-034>037-042-045>048-050-051-021000- WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 457 AM CDT MON AUG 1 2011 /357 AM MDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH THE POSSIBLITY OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A COLD FRONT IS FORECAST TO MOVE THROUGH CENTRAL NORTH DAKOTA THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. IN ADDITION...TEMPERATURES AHEAD OF THE COLD FRONT WILL RISE INTO THE LOWER AND MIDDLE 90S. THESE HOT TEMPERATURES COMBINED WITH DEW POINTS IN THE 70S WILL RESULT IN HEAT INDEX VALUES RANGING BETWEEN 100 AND 100 DEGREES. THUS A HEAT ADVISORY HAS BEEN ISSUED THIS AFTERNOON THROUGH EARLY MONDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS. A ROUND OF THUNDERSTORMS ARE FORECAST FOR WEDNESDAY INTO WEDNESDAY NIGHT...AND AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212. NDZ004-005-011>013-019>022-033-041-044-021000- BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN- SHERIDAN-STARK-HETTINGER-ADAMS- 457 AM CDT MON AUG 1 2011 /357 AM MDT MON AUG 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES THE MAIN THREATS. A COLD FRONT IS FORECAST TO MOVE THROUGH WESTERN NORTH DAKOTA BY LATE MORNING...AND THEN ACROSS CENTRAL NORTH DAKOTA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS. A ROUND OF THUNDERSTORMS ARE FORECAST FOR WEDNESDAY INTO WEDNESDAY NIGHT...AND AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212.
In the hours before
Local storm report, Aug 1, 7:16 AM MDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
816 AM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 7 NNW BISMARCK 46.90N 100.84W
07/31/2011 BURLEIGH ND NWS EMPLOYEE
TWO 4 INCH DIAMETER TREES SNAPPED OFF AT GROUND LEVEL.
ONE 8,000 LB, FIFTH WHEEL CAMPER FLIPPED OVER AND
DESTROYED. 30 FT OF CHAINLINK FENCE TORN OUT BY CAMPER.
ONE HOLE IN SIDING FROM HAIL. ESTIMATED 70 MPH WINDS.
&&
JVININGLocal storm report, Aug 1, 9:26 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 AM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG KENSAL 47.30N 98.73W
08/01/2011 STUTSMAN ND FIRE DEPT/RESCUE
NUMEROUS LARGE TREES UPROOTED IN TOWN. TWO GRAIN HOPPPERS
BLOWN OVER AT THE KENSAL FARMERS ELEVATOR. WIND SPEEDS
ESTIMATED 70 TO 80 MPH.
&&
THAMILTOLocal storm report, Aug 1, 10:58 AM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 AM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG CARSON 46.42N 101.57W
07/31/2011 GRANT ND EMERGENCY MNGR
DELAYED REPORT. LARGE TREES BLOWN DOWN IN CARSON.
NUMEROUS LARGE BRANCHES SNAPPED. STRONG WINDS LASTED 30
MINUTES.
&&
THAMILTOLocal storm report, Aug 1, 11:51 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1251 PM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 5 S REEDER 46.03N 102.94W
07/31/2011 M2.00 INCH ADAMS ND TRAINED SPOTTER
HAIL LASTED AROUND 5 MINUTES.
0915 PM TSTM WND GST 50 W SELFRIDGE 46.04N 101.97W
07/31/2011 E80.00 MPH SIOUX ND TRAINED SPOTTER
WIND GUST TORE A SMALL DECK OFF OF A HOUSE.
0920 PM HAIL 18 N HETTINGER 46.26N 102.64W
07/31/2011 M0.75 INCH ADAMS ND TRAINED SPOTTER
HAIL LASTED 5 MINUTES.
0944 PM HAIL 5 W MOTT 46.37N 102.43W
07/31/2011 M1.00 INCH HETTINGER ND TRAINED SPOTTER
50 MPH WINDS AND HEAVY RAIN.
0945 PM TSTM WND DMG CARSON 46.42N 101.57W
07/31/2011 GRANT ND EMERGENCY MNGR
DELAYED REPORT. LARGE TREES BLOWN DOWN IN CARSON.
NUMEROUS LARGE BRANCHES SNAPPED. STRONG WINDS LASTED 30
MINUTES.
1000 PM TSTM WND GST 15 S ELGIN 46.19N 101.85W
07/31/2011 E60.00 MPH GRANT ND TRAINED SPOTTER
OCCURED FROM 935 - 1035 PM CDT/835 - 935 PM MDT.
1043 PM TSTM WND GST CROWN BUTTE LAKE 46.87N 101.09W
07/31/2011 M60.00 MPH MORTON ND AMATEUR RADIO
1045 PM TSTM WND DMG 7 NNW BISMARCK 46.90N 100.84W
07/31/2011 BURLEIGH ND NWS EMPLOYEE
TWO 4 INCH DIAMETER TREES SNAPPED OFF AT GROUND LEVEL.
ONE 8,000 LB, FIFTH WHEEL CAMPER FLIPPED OVER AND
DESTROYED. 30 FT OF CHAINLINK FENCE TORN OUT BY CAMPER.
ONE HOLE IN SIDING FROM HAIL. ESTIMATED 70 MPH WINDS.
1055 PM TSTM WND GST MANDAN 46.83N 100.89W
07/31/2011 E70.00 MPH MORTON ND AMATEUR RADIO
HORIZONTAL RAIN
1056 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 E70.00 MPH BURLEIGH ND AMATEUR RADIO
PEA SIZED HAIL OCCURRING IN ADDITION TO WIND
1101 PM TSTM WND GST 1 E BISMARCK 46.81N 100.76W
07/31/2011 E70.00 MPH BURLEIGH ND NWS EMPLOYEE
ESTIMATED 60-70 MPH WIND GUSTS.
1104 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 M66.00 MPH BURLEIGH ND ASOS
1104 PM TSTM WND GST MANDAN 46.83N 100.89W
07/31/2011 E70.00 MPH MORTON ND NWS EMPLOYEE
TREE LIMBS DOWN
1104 PM FLASH FLOOD MANDAN 46.83N 100.89W
07/31/2011 MORTON ND NWS EMPLOYEE
HEAVY RAIN CREATING FLASH FLOODING.
1104 PM TSTM WND GST MANDAN 46.83N 100.89W
07/31/2011 E60.00 MPH MORTON ND TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
1108 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 M68.00 MPH BURLEIGH ND NWS EMPLOYEE
SMALL TREES SNAPPED AT NWS OFFICE
1109 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 M68.00 MPH BURLEIGH ND ASOS
1110 PM TSTM WND DMG 6 N BISMARCK 46.90N 100.78W
07/31/2011 BURLEIGH ND LAW ENFORCEMENT
TRAMPOLINE FLEW INTO THE SIDE OF HOME CAUSING DAMAGE.
WINDS ESTIMATED AT 80 TO 85 MPH.
1110 PM TSTM WND DMG 10 N BISMARCK 46.95N 100.78W
07/31/2011 BURLEIGH ND NWS EMPLOYEE
35 FOOT TALL TREE WITH 14 INCH DIAMETER BROKEN. EMPLOYEE
ESTIMATES 80 TO 85 MPH WIND.
1117 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 E85.00 MPH BURLEIGH ND NWS EMPLOYEE
POWER FLASHES OCCURRING. EST 80-90 MPH GUSTS.
1117 PM TSTM WND DMG MANDAN 46.83N 100.89W
07/31/2011 MORTON ND NWS EMPLOYEE
SEVERAL TREE LIMBS SNAPPED WITH A DIAMETER OF 6 INCHES
FROM 70 MPH WIND GUSTS.
1118 PM TSTM WND DMG MANDAN 46.83N 100.89W
07/31/2011 MORTON ND PUBLIC
AVERAGE 2 TO 4 INCH DIAMETER TREE LIMBS DOWN...LARGEST 10
INCHES IN SIZE. GAZEBO CANOPY TORN OFF.
1118 PM TSTM WND GST 10 N BISMARCK 46.95N 100.78W
07/31/2011 M78.00 MPH BURLEIGH ND MESONET
1124 PM TSTM WND GST BISMARCK 46.81N 100.78W
07/31/2011 M61.00 MPH BURLEIGH ND ASOS
WINDS OF 61 MPH OR GREATER OCCURRED FOR 20 MINUTES FROM
1104 PM TO 1124 PM. PEAK WIND GUST WAS 68 MPH AT 1109 PM.
1133 PM FLASH FLOOD BISMARCK 46.81N 100.78W
07/31/2011 BURLEIGH ND AMATEUR RADIO
BISMARCK EXPRESSWAY AT UNIVERSITY DRIVE IS FLOODED AND
IMPASSABLE.
1133 PM FLASH FLOOD BISMARCK 46.81N 100.78W
07/31/2011 BURLEIGH ND AMATEUR RADIO
1 FOOT TO 1.5 FEET OF WATER ON AIRPORT ROAD.
1135 PM TSTM WND GST STERLING 46.81N 100.29W
07/31/2011 E80.00 MPH BURLEIGH ND TRAINED SPOTTER
EXTENSIVE LARGE TREE DAMAGE THROUGHOUT TOWN.
1148 PM TSTM WND GST 11 SW TUTTLE 47.03N 100.16W
07/31/2011 E80.00 MPH BURLEIGH ND MESONET
ARB OBSERVER 11 MILES SOUTHWEST OF TUTTLE ESTIMATED 80
MPH WINDS.
1254 AM TSTM WND DMG 5 SE CARRINGTON 47.40N 99.05W
08/01/2011 FOSTER ND BROADCAST MEDIA
TREES DOWN. ESTIMATED 60 TO 70 MPH WINDS.
0108 AM TSTM WND DMG 8 N CARRINGTON 47.57N 99.13W
08/01/2011 FOSTER ND BROADCAST MEDIA
LARGE TREE DOWN IN A YARD. ESTIMATED 60 TO 70 MPH WINDS.
0130 AM TSTM WND DMG KENSAL 47.30N 98.73W
08/01/2011 STUTSMAN ND FIRE DEPT/RESCUE
NUMEROUS LARGE TREES UPROOTED IN TOWN. TWO GRAIN HOPPPERS
BLOWN OVER AT THE KENSAL FARMERS ELEVATOR. WIND SPEEDS
ESTIMATED 70 TO 80 MPH.
&&
JMETZLocal storm report, Aug 1, 12:26 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM TSTM WND GST 8 W WISHEK 46.26N 99.72W
08/01/2011 E60 MPH MCINTOSH ND TRAINED SPOTTER
OBJECTS BLOWN AROUND YARD WITH STRONG WIND GUSTS.
&&
JMETZThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:33 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jul 31, 7:50 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 55 min |
| Jul 31, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton | 65 min |
| Jul 31, 8:27 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 63 min |
| Jul 31, 9:00 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, Morton, Oliver | 60 min |
| Jul 31, 9:13 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton | 47 min |
| Jul 31, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Stark | 46 min |
| Jul 31, 9:35 PM MDT | Flash Flood Warning | BIS | Burleigh, Grant, Morton, Sioux | 5 hr |
| Jul 31, 9:49 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 56 min |
| Jul 31, 10:00 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Oliver, Sheridan | 60 min |
| Jul 31, 10:26 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 64 min |
| Jul 31, 10:36 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Sheridan and 1 more | 54 min |
| Jul 31, 11:11 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 64 min |
| Jul 31, 11:53 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 52 min |
| Aug 1, 12:02 AM MDT | Severe Thunderstorm Warning | BIS | Pierce | 28 min |
| Aug 1, 12:07 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 53 min |
| Aug 1, 12:28 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 47 min |
| Aug 1, 1:11 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 64 min |
| Aug 1, 2:00 AM MDT | Heat Advisory | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more | 16 hr |
| Aug 1, 3:14 AM MDT | Areal Flood Advisory | BIS | Foster, Kidder, Sheridan, Stutsman, Wells | 13 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.